Volume 54, Number 2
Previous Issue Next Issue

Yanyan Li & Luc Nguyen

10.4208/jms.v54n2.21.01

J. Math. Study, 54 (2021), pp. 123-141.

Preview Purchase PDF 385 8657 Abstract

Jiakun Liu & Xu-Jia Wang

10.4208/jms.v54n2.21.02

J. Math. Study, 54 (2021), pp. 142-163.

Preview Purchase PDF 364 8522 Abstract

Ravi Shankar & Yu Yuan

10.4208/jms.v54n2.21.03

J. Math. Study, 54 (2021), pp. 164-170.

Preview Purchase PDF 366 8573 Abstract

Weimin Sheng & Jiaxiang Wang

10.4208/jms.v54n2.21.04

J. Math. Study, 54 (2021), pp. 171-185.

Preview Purchase PDF 363 9092 Abstract

Fang Wang

10.4208/jms.v54n2.21.05

J. Math. Study, 54 (2021), pp. 186-199.

Preview Purchase PDF 338 8257 Abstract

Yongbing Zhang

10.4208/jms.v54n2.21.06

J. Math. Study, 54 (2021), pp. 200-226.

Preview Purchase PDF 333 7966 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard